Aa
Aa
A
A
A
Close
Avatar universal

Acute joint pain after Angioplasty

hi ..i would like to know how your father is doing now and what had caused his joint pain ?? my father is going through the same problem .
waiting for your reply
thanks


This discussion is related to Problems after angiogram/angioplasty.
1 Responses
Sort by: Helpful Oldest Newest
Avatar universal
MEDICAL PROFESSIONAL
Hi, are the joints swollen? If there is an allergic reaction to the medications or materials used it may cause joint pains post procedure. It could also be due to an infective pathology. The painful and swollen joint should be evaluated promptly to ensure there is no infectious or inflammatory process in the joint which could be treated. Please discuss this with your treating doctor am sure he will provide further assistance. Regards.
Helpful - 0

You are reading content posted in the Heart Disease Community

Top Heart Disease Answerers
159619 tn?1538180937
Salt Lake City, UT
11548417 tn?1506080564
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.